MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC OSTIUM SEEKER, AXIEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC OSTIUM SEEKER, AXIEM; INSTRUMENT, STEREOTAXIC
Model Number 9733448
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number not available on the date of filing.Manufacture date not available on the date of filing.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the site had a damaged ostium seeker instrument.There was no patient present.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Follow-up with the manufacturer representative (rep) determined that the instrument was discarded.The site told the rep that upon opening the tray the instrument was visibly bent and the surgeon confirmed that the instrument would not verify.

Brand Name
OSTIUM SEEKER, AXIEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
navigation customer quality
826 coal creek circle
louisville,co 80027
MDR Report Key8407385
Report Number1723170-2019-01032
Device Sequence Number389804
Product Code HAW
UDI-Device Identifier00763000053406
UDI-Public00763000053406
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733448
Device Catalogue Number9733448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1